It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Headache and stomach ache, unfortunately are pretty common for the first 2 - 3 days on a new stimulant. If it is the med, it shouldn't last long.

Of course, it could be a touch of a "bug", but I'm inclined to think it's the medication. Good luck with it!
Make sure he eats a good breakfast with lots of protien and that should help stop the stomach ache side effect. The headache should go away within a week. If not then the XR might not be the right choice. Regular adderall might not cause the headaches.





All times are GMT -7. The time now is 07:20 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!